# SDR CALA2023052201604

- Difficulty date: May 21, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N16701
- Make and model: Boeing 737724
- Aircraft serial: 28762
- Aircraft time: 77,924 hours, 27,822 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55063
- Condition: Corroded
- Location: S986.5/Rbl11-44
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BEAM 986.5 UPPER FLANGE HAS SEVERE CORROSION AT RT B/L11 TO 44 REF AAR N/R 9672177 REMVOED AND REPLACED AT CABIN FLOOR BEAM STA 986.5 EXISTING REPAIR T-CHORD FROM LBL 8 TO RBL 50 PER REF B737 SRM 53-70-51-2R-4 REPAIR 4.
